• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Antibiotics and LT

#1
Hi everyone! I know people have posted about this before but for the life of me can't remember what was said (duh!), but what effects do antibiotics have (if any) when you're on LT? Just had a check-up with my dentist who has prescribed me a course of penicillin for a tooth infection :( Thanks in advance for any pearls of wisdom xxx
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
I know this has been mentioned before and people have been OK. Maybe you could email or call Lipotrim and ask?? But hun you need the antibiotics so good or bad you should take them or the infection may get worse x
 
#4
I'm on anti-biotics at the mo. I have no problems but others have said that their weight loss was slower on them. I'm not going to worry about that at the mo as they also said it evened out after they finished the course.

x
 
#5
Thanks everyone - I was always going to take them but just wondered what effect they were going to have. Have phoned LT now and the lady said it was fine to take them and they should have no effect :) Ta for the replies. xxx
 

nictastic

Says it as it is!!!
#6
I didnt lose 1lb last week while i was on anti biotice...hoping for a big weigh in tomorrow tho xxx It evens itself out in the end!!!
 
#7
ah Im on antibiotics this week and I was hoping to reach my first stone off well fingers crossed they dont do too much damage
 


Similar threads